# SDR DALA2017100507344

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 84,791 hours, 38,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR DURING ARMING SEQUENCE DOES NOT DISPLAY.    ADJUSTED DOOR LINING TO ALLOW HANDLE TO OPERATE FREELY IAW AMM 52-11. OPS CHECKED GOOD.
